# SDR SWAA2025072985356

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR MANUAL EXTENSION CONTROL DRUM BOX ATTACH ANGLE CRACKED AT BS 253,  RBL 7, WL 207.   REMOVED AND REPLACED LANDING GEAR MANUAL EXTENSION CONTROL DRUM ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND  DWG 141A0631 REV D,  DWG 141A5100 REV C.
